# SDR SIMA20220507011

- Difficulty date: May 7, 2022
- Submitted: July 21, 2022
- Operation: Air carrier
- Aircraft: N232NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000560
- Aircraft time: 15,149 hours, 9,813 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floorbeam
- Part number: 17085110005
- Condition: Corroded
- Location: Fr 89
- Component: Frame
- Component part number: 17085110005
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR 89 IS CORRODED BETWEEN STR 29 LT AND STR 29 RT (MAJOR REPAIR)-C/A-COMPLETE:REPAIRED FR89 IAW ERS-EJ-53MR-4561.
